# SDR JR2R20250624700

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17086150001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE THAT ATTACHES TO INTERCOSTAL AT RBL10 BETWEEN FR89-FR90 IS CORRODED. OUT OF LIMITS.  REPLACED
